# SDR SWIA202055382

- Difficulty date: December 31, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED BETWEEN FRAMES 13 AND 14, AS MARKED.  C-CHECK RO 1/18/2021.  REMOVED AND REPLACED SEAT TRACK ON FR 12-21 RT, REF SRM: 51-40-08.  WEIGHT AND BALANCE DID NOT CHANGE.
